Uniformity of limits in the calculation of the magnetization of the Heisenberg linear chain

No Thumbnail Available
Authors
Unruh, Henry
Advisors
Issue Date
1971-03-01
Type
Article
Keywords
Research Projects
Organizational Units
Journal Issue
Citation
Unruh, Henry; , "Uniformity of Limits in the Calculation of the Magnetization of the Heisenberg Linear Chain," Journal of Applied Physics , vol.42, no.4, pp.1416-1418, Mar 1971 doi: 10.1063/1.1660271
Abstract

By making use of the Bogliubov inequality, a formula is derived which gives an upper limit to the magnetization of a linear chain of arbitrary length and which is subject to the Heisenberg Hamiltonian. It is found that the magnetization vanishes uniformly in the limits of an infinitely long chain and a vanishing, externally applied, field strength.

Table of Contents
Description
The full text of this article is not available on SOAR. WSU users can access the article via IEEE Xplore database licensed by University Libraries: http://libcat.wichita.edu/vwebv/holdingsInfo?bibId=1045954
Publisher
IEEE
Journal
Book Title
Series
Journal of Applied Physics , vol.42, no.4, pp.1416-1418
PubMed ID
DOI
ISSN
0021-8979
EISSN